Michele Bolognesi

Professor of Algebra and Geometry, Deputy Director of the:
Institut Montpellierain Alexander Grothendieck 
Universite' de Montpellier

Institut Montpellierain Alexander Grothendieck
Universite' de Montpellier
Case Courrier 051
Place Eugene Bataillon
34095 Montpellier cedex 5

Email:  michele.bolognesi(at)umontpellier(dot)fr

Michele Bolognesi    


Domains of interest:
Algebraic geometry, moduli theory, derived categories, birational geometry, homological algebra, projective geometry.

A short CV : Vita.

I am the deputy director of the IMAG institute.

Recent activities (future or past) :
Our favourite semestral seminar of algebraic geometry: the SMGA .
The 60th birthday conference of Angelo Vistoli.
Groupe de travail NAGANA , numerical algebraic geometry and algebraic numerical analysis.
Here's a complete list of my organizational work.

Talks(future and - mostly - past) :

Transparents pour l'exposé du 23 mars ici

Institut de cybersecurite de l'Occitanie :
Starting from February 2022, I am member of the steering committee of the Institut de cybersecurite de l'Occitanie.
Grants for phd students, post-docs, scientific projects and conferences for 2022/23 are available on the website of the ICO: here


1) A 9-dimensional family of K3 surfaces with finite dimensional motive (with R.Laterveer), p.1-20   arXiv, to appear on Rend. Circ. Mat. di Palermo

2) Cox rings of blow-ups of mulitprojective spaces (with A.Massarenti and E.Poma), p.1-12   arXiv, to appear on Collectanea Mathematica

3) Hecke cycles on moduli of vector bundles and orbital degeneracy loci (with V.Benedetti, D.Faenzi and L.Manivel), p.1-21   arXiv

4) The Coble quadric (with V.Benedetti, D.Faenzi and L.Manivel), p.1-24   arXiv, to appear on Forum of Mathematics, Sigma

5) On the Chow Ring of Fano Fourfolds of K3 type (with R.Laterveer), p.1-29   arXiv To appear on Persepective on Four Decades: Algebraic Geometry 1980-2020, to the memory of A. Collino

6) Some motivic properties of Gushel-Mukai sixfolds (with R.Laterveer), p.1-22   arXiv To appear on Mathematische Nachrichten

7) K3 surfaces and cubic fourfolds with Abelian motive(with C.Pedrini and H.Awada), p.1-30   arXiv

8) Birationl Geometry of Some Universal Families of n-pointed Fano Fourfolds.(with H.Awada and G.Stagliano'), p.1-14   arXiv To appear on the European Journal of Mathematics

9) The Hitchin connection in arbitrary characteristic. (with T.Baier, J.Martens and C.Pauly), p.1-48   arXiv To appear on the Journal of the Institute of Mathematics of Jussieu

10) Unirationality of certain universal families of cubic fourfolds. (with H. Awada)   : here , and slides for a talk about this: there . Rationality of varieties, 97-112, Progr. Math., 342, Birkhauser/Springer, Cham, (2021)

11) The hyperelliptic theta map and osculating projections. (with N. Fernandez-Vargas)   : here , . Nagoya Math. J. 245 (2022), 206-228.

12) The transcendental motive of a cubic fourfold (with C. Pedrini), p.1-20   arXiv J. Pure Appl. Algebra 224 (2020), no. 8, 106333, 16 pp.

13) Moduli spaces of (1,7)-polarized abelian surfaces and varieties of sums of powers (with A. Massarenti), p.1-14   arXiv Journal of Geometry and Physics, 2018, Vol. 125, 23-32.

14) Birational geometry of moduli spaces of configurations of points on the line (with A. Massarenti), p. 1-34   arXiv Algebra Number Theory 15 (2021), no. 2, 513-544.

15) Some loci of rational cubic fourfolds , (with F.Russo and G.Stagliano), p.1-27   arXiv Math. Annalen, 373, 165-190, (2019).

16) Homological Projective Duality for determinantal varieties. (with M.Bernardara and D.Faenzi) p.1-23  
Advances in Math. 296 (2016), 181?209. arXiv

17) Moduli of abelian surfaces, symmetric theta structures and theta characteristics. (with A. Massarenti) p.1-44   arXiv
Commentarii Mathematici Helvetici, Vol. 91, Issue 3, 2016, 563-608,

18) Mapping class groups of trigonal loci. (with Michael Loenne) p. 1-23   arXiv,
Selecta Math. (N.S.) 22 (2016), no. 1, 417?445.

19) Factorization of point configurations, cyclic covers and conformal blocks. (with N.Giansiracusa) p. 1-23   arXiv,
Journ. of the Eur. Math. Soc., Vol. 17, p.2453-2471

20) Cubic fourfolds containing a plane and a quintic del Pezzo surface. (with A.Auel, M.Bernardara and A.Varilly-Alvarado) journal,
Algebraic Geometry , Volume 1, Issue 2 (March 2014), p. 181-193

21) Fibrations in complete intersection of quadrics, Clifford algebras, derived categories and rationality problems. (with A.Auel and M.Bernardara)   arXiv
Jour. de Math. pures et appl. 102 (2014), pp. 249--291.

22)Categorical representability and intermediate Jacobians of Fano threefolds. (with M.Bernardara) arXiv
EMS Series of Congress Reports- Derived categories in algebraic geometry, p.1?25, EMS Ser. Congr. Rep., Eur. Math. Soc., Z?ich, 2012.

23) Derived categories and rationality of conic bundles. (with M.Bernardara) arXiv
Compositio Mathematica 149, n.11,1789-1817 (2013).

24) Coherent systems and birational geometry of SU_C(r). (with S.Brivio) arXiv
Internat. Journ. of Math (2012), 23 (4) 1-23.

25) Forgetful linear systems on the projective space and rational normal curves over M_{0,2n}^{GIT} arXiv
Bull. London Math. Soc. (2011) 43(3): 583-596.

26) A structure theorem for SU_C(2) and the moduli of pointed rational curves. (with A.Alzati) arXiv
J. Algebraic Geom. 24 (2015), no. 2, 283?310.

27) Stacks of trigonal curves (with A.Vistoli) arXiv
Trans. of the AMS , 364 (7), 3365-3393.

28) Osculating spaces and diophantine equations (with G.Pirola) arXiv
Math. Nach. Volume 284, Issue 8-9, pages 960?972, June 2011

29) A Conic Bundle Degenerating on the Kummer Surface arXiv
Math. Zeit. , 261 n.1, 149-168

30) On Weddle Surfaces and Their Moduli arXiv
Adv. in Geom. 7 (2007), no. 1, 113-144.


Surfaces de Weddle et Leurs Espaces de Modules, 99 pages. PDF.  (Phd Thesis, Universite' de Montpellier II, November 2006.)

- Fibres vectoriels, espaces de modules et categories derivees, 68 pages. PDF.  (Habilitation Thesis, Universite' de Rennes I, November 2013.)

My Phd students and their work under my guidance here

Look here! ---->: WINDOWS.

Menuiseries en alu (en vert) : plan.

Pour les etudiants: Enseignement et Encadrement.

Contatore siti